# SDR ASAA2018073025553

- Difficulty date: July 27, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 32,485 hours, 9,781 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Part number: 5893543149
- Part serial: 12326H7772
- Condition: Failed
- Location: Cockpit
- Part time: 19,868 hours, 5,929 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

OVERHEAT LIGHT ON LEFT FORWARD WINDSHIELD. GROUNDED - YES. BITE CHECKED LT FWD WHCU REF FIM 30-41 TASK 801. FAULTS SENSOR. SWAPPED TO SPARE SENSOR USING S1078, STILL FAILS WINDOW SENSOR REF WDM 30-41-11. REMOVED L1 WINDOW REF AMM 56-11-11-000-801. PERFORMED LEAK TEST AND BONDING CHECK, BOTH TEST GOOD.
